MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Codes Retraction Problem (1536); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: solitaire ab stent product id sab-6-30 (lot: d023228);  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that solitaire stent could not pass through the rebar microcatheter.The patient was undergoing stent assisted coil embolization surgery for treatment of an unruptured, saccular, left internal carotid artery cavernous segment aneurysm.It was noted the patient's blood flow was normal and vessel tortuosity was severe.Vascular access was obtained via the femoral artery.It was reported that after the stent microcatheter was positioned in place and the coil delivery microcatheter was advanced into position, stent delivery was then initiated, and when reaching the pre-curved segment of the cavernous sinus segment, resistance was very large and the stent became stuck; during withdrawal, the stent was lodged within the microcatheter and could not be withdrawn, therefore the stent and the microcatheter were removed together, resistance was still encountered during ex vivo attempts, the operator suspected that the stent and the microcatheter had already sustained damage, and the procedure was completed after replacing with a new stent and a new microcatheter.No patient symptoms or complications were associated with this event.The reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24911506
Report Number2029214-2026-00691
Device Sequence Number9085778
Product Code KRA
UDI-Device Identifier00763000539344
UDI-Public(01)00763000539344(17)270207(10)D017324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberD017324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/18/2026
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age68 YR
Patient SexFemale